New estimates of the degree of the comonotone interpolating polynomials

Authors

  • Radu Precup High School of Computer Science, Cluj-Napoca, Romania
Abstract views: 126

Abstract

Not available.

Downloads

Download data is not yet available.

References

Iliev, G. L. Exact estimates for monotone interpolation. J. Approx. Theory 28 (1980), no. 2, pp. 101-112, MR0573325, https://doi.org/10.1016/0021-9045(80)90082-9

Nikolčeva, M. G. Monotone interpolation and its application to parametric approximation. (Russian) C. R. Acad. Bulgare Sci. 29 (1976), no. 4, pp. 469-472, MR0437986.

Passow, Eli An improved estimate of the degree of monotone interpolation. J. Approximation Theory 17 (1976), no. 2, pp. 115-118, MR0417624, https://doi.org/10.1016/0021-9045(76)90032-0

Passow, Eli; Raymon, Louis, The degree of piecewise monotone interpolation. Proc. Amer. Math. Soc. 48 (1975), 409-412, MR0430608.

Precup, Radu Estimates of the degree of comonotone interpolating polynomials. Anal. Numér. Théor. Approx. 11 (1982), no. 1-2, pp. 139-145, MR0692479.

Precup, R., Proprietăţi de alură şi unele aplicaţii ale lor, Dissertation, Cluj-Napoca, 1985 (in Romanian).

Timan, A. F. Theory of approximation of functions of a real variable. Translated from the Russian by J. Berry. English translation edited and editorial preface by J. Cossar. International Series of Monographs in Pure and Applied Mathematics, Vol. 34 A Pergamon Press Book. The Macmillan Co., New York 1963 xii+631 pp., MR0192238.

Wolibner, W. Sur un polynôme d'interpolation. (French) Colloquium Math. 2, (1951), pp. 136-137, MR0043946.

Young, Sam W. Piecewise monotone polynomial interpolation. Bull. Amer. Math. Soc. 73 1967, pp. 642-643, MR0212455.

Downloads

Published

1986-02-01

How to Cite

Precup, R. (1986). New estimates of the degree of the comonotone interpolating polynomials. Anal. Numér. Théor. Approx., 15(1), 65–68. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1986-vol15-no1-art9

Issue

Section

Articles